# SDR 2007UALA03958

- Difficulty date: September 27, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 46,236 hours, 16,632 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Bottle
- Condition: Low
- Location: Crew Oxygen
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW O2 NEEDS SERVICE.  CREW REPORTED CREW O2 READS -TOO FULL- MECH SERVICED O2 SYSTEM TO CORRECT PRESSURE.  FIVE DAYS LATER - CREW REPORTS O2 -TOO LOW- SERVICED O2 SYSTEM TO 1820 PSI.  NO REPEATS SINCE.
